MathSciNet Relay Station
MathSciNet bibliographic data
MR794799 (87g:58110a) 58F25 (22E40 58F11)
Dani, S. G. Divergent trajectories of flows on homogeneous spaces and Diophantine approximation. J. Reine Angew. Math. 359 (1985), 55–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement